# SDR SWAA2023112023046

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 62,688 hours, 37,341 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER MISSING IN EMERGENCY EXIT ROW<[01] REPLACED EXIT SIGN COVER ON RIGHT HAND EMERGENCY EXIT ROW PER AMM 33-51-03
